Share Facebook
Crohn's Disease Forum » Treatment » Stelara/Ustekinumab » Stelara side effects with increased dosage


04-11-2017, 03:21 PM   #1
jonique
Senior Member
 
jonique's Avatar
 
Join Date: Oct 2012
Location: Vancouver, British Columbia

My Support Groups:
Stelara side effects with increased dosage

Hello. I've been on stelara 45 mg every 8 weeks for the past year. I receive it from my rheumatologist so I have the rheumatology dosing. I had a small bowel resection last October and today had a follow-up colonoscopy that shows a small patch of active crohns next to the surgical site. My gi wants to increase stelara to 90 mg but concerned about side effects worsening. On the 45 mg I am getting nearly 3 weeks of fatigue abd headache after injection, then ok for 2-3 weeks, then arthritis flare up for a couple of weeks, then repeat.

Seeing my rheumatologist next week to see if we can do something about the side effects and maybe doubling the dose will help the arthritis longer.

Does anyone else have this type of side effect?

TX


__________________
Dx:
Crohn's Disease
IBD associated Spondyloarthropathy
Migraines
Moderate Fatty Liver

Meds:
5-ASA (Salofalk)
Celebrex
Omeprazole


Previous meds:
Stelara, Cimzia, Simponi, Remade, Humira, Methotrexate, Entocort, Sulfasalazine

Surgery:
1. laparotomy 1986 - Dx Crohn's Disease
2. small bowel resection 1995
3. small bowel resection 2016
Reply

Crohn's Disease Forum » Treatment » Stelara/Ustekinumab » Stelara side effects with increased dosage
Thread Tools


All times are GMT -5. The time now is 05:17 AM.
Copyright 2006-2017 Crohnsforum.com